# SDR 9905245514

- Difficulty date: December 7, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N514US
- Make and model: Boeing 757251
- Aircraft serial: 23202
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING INTERIOR CHECK, MAINTENANCE FOUND FORWARD SECTION OF EMERGENCY PATH LIGHTING INOPERATIVE DUE TO BROKEN WIRE AT ELECTRICAL CONNECTOR.  REPLACED THE ELECTRICAL CONNECTOR.  OPERATIONAL CHECK OK.
